# SDR ASAA0741629

- Difficulty date: May 2, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N776AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25109
- Aircraft time: 46,003 hours, 25,984 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654655819
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED. CUT OUT DAMAGED SECTION OF FRAME (SHEAR TIE) FABRICATED AND INSTALLED A REPAIR SHEAR TIE DOUBLER AND RADIUS FILLERS IAW SRM 53 00 07 FIG 201 REPAIR 5.
